# SDR UPS00832464

- Difficulty date: April 8, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CABIN STA 1040 L21L AT ATTACH FITTING, FRAME, CRACKED AND CORRODED.  REMOVED CORRODED FRAME SECTION AT FS 1040 TO L18L-L21L.  FABRICATED NEW SECTION IAW DC8 SRM 53-0265.  FABRICATED -29, -31, -33 & -35 REP AIR SPLICES IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED REPAIR SPLICES IAW DC8 SRM 51-1-8.  INSTALLED FRAME AND SPLICES IAW DC8 SRM 53-2-0.
